# SDR DLM88090172

- Difficulty date: February 5, 2009
- Submitted: February 11, 2009
- Operation: Air carrier
- Aircraft: N924DL
- Make and model: Doug MD-88
- Aircraft serial: 49711
- Aircraft time: 53,750 hours, 41,857 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Activation
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TO NOSE GEAR RED UNSAFE LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION COMPLIED WITH QRH CYCLED GEAR DOWN BACK UP AND NOSE GEAR STILL NOT RETRACTED.  ACFT BUFFET CONFIRMED NOSE GEAR NOT RETRACTED.  GEAR EXTENDED NORMALLY.  RETURNED TO IAD, NO DAMAGE NOTED.
